# SDR ASAA2021110736525

- Difficulty date: November 7, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 22,297 hours, 7,063 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING MASTER RECALL EXTINGUISHES WHEN RESET. GROUNDED - YES. PERFORMED PACK TEMP CONTROL BITE ON #2 PER B737-900 FIM 21-62 TASK 801. FOUND R/H RAM AIR EXIT ACTUATOR FAULT. PERFORMED FIM 21-62 TASK 854 AND FAULT RESET. LIGHT STAYS OFF DURING MASTER RECALL.
